| Model Number |
1650DE |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
###additional product: d1: heartware ventricular assist system ¿ battery d4: model #:1650/ catalog #:1650/ expiration date: 30-jun-2025 / serial or lot#: (b)(6) d9: no h3: no h4: mfg date: 19-jun-2024 h5: no h6: the codes present in section h6 correspond to components/products that comprise the reported event.Investigation of this event is pending and a supplemental report will be sent upon its completion.### medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that two pioneer batteries were connected and did not provide power to the controller, and the battery indicator did not illuminate on the controller.There were no controller alarms or pump stop events associated with this occurrence.The batteries were removed from service.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted for analysis and investigation completion.Additional product: d1: heartware ventricular assist system ¿ battery d4: serial #: (b)(6) h3: yes, return date: 09-aug-2025 h6: the codes present in section h6 correspond to components/products that comprise the reported event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for analysis and investigation completion.Product event summary: two batteries (b)(6) was returned for evaluation.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Various analyses were conducted and reviewed in order to evaluate the performance of the devices in relation to the reported event.Failure analysis of the returned devices revealed that the batteries passed visual inspection and functional testing.The batteries were able to adequately charge and provide power to the test controller with no anomalies observed.Internal visual inspection did not reveal any anomalies.Log file analysis was not performed since log files were not available for analysis.As a result, the reported event could not be confirmed.Based on the available information, a possible root cause of the reported event can be attributed, but not limited to a marginal con nection between the battery and controller.Additional product: d1: heartware ventricular assist system ¿ battery d4: serial #: (b)(6).H3: yes, return date: 08-sep-2025 h6: the codes present in section h6 correspond to components/products that comprise the reported event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for analysis and investigation completion.Correction: aware date: product event summary: two batteries ((b)(6) and (b)(6)) was returned for evaluation.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Various analyses were conducted and reviewed in order to evaluate the performance of the devices in relation to the reported event.Failure analysis of the returned devices revealed that the batteries passed visual inspection and functional testing.The batteries were able to adequately charge and provide power to the test controller with no anomalies observed.Internal visual inspection did not reveal any anomalies.Log file analysis was not performed since log files were not available for analysis.As a result, the reported event could not be confirmed.Based on the available information, a possible root cause of the reported event can be attributed, but not limited to a marginal con nection between the battery and controller.Additional product: d1: heartware ventricular assist system ¿ battery d4: serial #: (b)(6).H3: yes, return date: 08-sep-2025 h6: the codes present in section h6 correspond to components/products that comprise the reported event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.